# SDR IPXA2023080793815

- Difficulty date: August 4, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N151UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0834
- Aircraft time: 23,778 hours, 14,524 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lever
- Part number: UNKNOWN
- Part serial: NA
- Condition: Cracked
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLEAR PLASTIC GUARD FOR SLIDE ARMING LEVER CRACKED. DEFERRED L1 DOOR ARMING LEVER PLASTIC COVER PER NEF 25-70-52-10-04 ASSIGNED M 811082 PLACARD INSTALLEDREPLACED COVER IAW IPC 52-11-13-07A. OK FOR CONTINUED SERVICE.
